# SDR DALA13034120976

- Difficulty date: July 9, 2013
- Submitted: July 11, 2013
- Operation: Air carrier
- Aircraft: N976DL
- Make and model: Doug MD-88
- Aircraft serial: 53257
- Aircraft time: 59,110 hours, 43,704 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Latch
- Condition: Worn
- Location: Tailcone Release
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX DISCOVERED THAT THE TAILCONE RELEASE SPADE LATCH RECEPTACLES WERE WORN OUT OF ALLOWABLE LIMITS. THE RECEPTACLES WERE REPLACED AND THE SYS WAS RIGGED TO SPECIFICATIONS. THE FUNCTIONAL CHECK WAS COMPLETED SATISFACTORILY.
